# SDR UALA2012010300069

- Difficulty date: January 1, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 84,997 hours, 13,703 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2780540102
- Part serial: 1594
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU PNEUMATICS NOT OPENING FOR ENGINE START.  PACKS OFF.  APU BLEED VALVE BAR SHOWS OPEN, YET NO DUCT PRESSURE FOR ENGINE START.  REPLACED APU AIR SUPPLY SHUTOFF VALVE PER MM.  OPS CHECKED OK.
